# SDR DALA2022081005449

- Difficulty date: August 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 52,536 hours, 37,341 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Broken
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WINDOW HEAT WIRES SPARKED AND DISCONNECTED. *** CONTRACT MAINTENANCE EVENT - OCM: 251010 *** FOUND 2 WIRES FOR CAPT CLEARVIEW WINDOW ANTI-FOG BROKEN. PERFORMED TIME LIMITED REPAIR PER ERA 601364-14 REV ORIGINAL. PERMANENT REPAIR IAW THIS ERA IS REQUIRED. DEFER ANTI-FOG SYSTEM TO MEL 30-41-01A . M PROCEDURES C/W. PERFORMED PERMANENT WIRING REPAIR IAW ERA 601364-14 SECTION II, REV ORIGINAL. OPERATIONAL CHECK WAS GOOD IAW B717 AMM 30-42. PLACARD REMOVED. MEL CLEARED. (LP #9234090)
